I have had hypertension for several years and have trouble with side effects from meds. I have been taking Clonidine and Atenolol. Since taking the clonidine since March I have felt strange sensations in my chest and also gained 10 pounds in two weeks. I have been back to the Internal Medicine physician several times because of this. Last week as I was walking in the park up a steep hill, I became short of breath and dizzy. I had a hard time breathing. I went to the do again and he gave me Valturna in additon to the other drugs. The breathing problem continued where I could not catch my breath. On Sunday I felt this weird sensation in my body and again could not breath. The electrocardiogram showed extra beats and it was recommeded that I get a holter monitor. The results were pvc s and pac s. Knowing that I have a hard time with meds, he said just to continue the meds. Valturna 150 mg, clonidine 0.1 mg twice a day and Atenolol 25 mg twice daily. I feel like a zombie in the corner. Is it necessary to take this much medication. Also my bp was hard to control on the clonidine and Atenolol.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.